# SDR SWAA2024062788041

- Difficulty date: May 21, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT CENTER AISLE EMERGENCY LIGHT HAS ONE INOP BULB.<[01] REMOVED AND REPLACED LIGHT BULB AT AFT CENTER AISLE EMERGENCY LIGHT PER [AMM 33-51-01-960-801-NG (EXIT SIGN - LAMP REPLACEMENT - PERMANENT)] AFT AISLE CENTER AISLE EMERGENCY LIGHT OPS CHECKED GOOD PER AMM 33-51-01.
